# SDR HNAA2018120500302

- Difficulty date: November 30, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 43,212 hours, 39,425 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Switch
- Condition: Malfunctioned
- Location: Fuel Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  640     52-40  1720451  30NOV18  CLT  CLOSE
      FUEL DOOR OPEN EICAS IN FLT DOOR FOUND TO BE CLOSED
                         
FACT  30NOV18  05:01  ROA
            R/R'D FUELING DOOR MICRO SWITCH PER MM 52-78-01, OPS CK GOOD.
